# SDR AALA990978

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Rows 25-31
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT ROWS 25 THROUGH 31 INOPERATIVE.  REPLACED SHORTED SEAT MOUNTED LIGHT SOCKET.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
